Solutions

Hi. 
I am perimenopausal had terrible feelings and hot flushes. I have mirena coil but have gone on evorol 50 for estrogen. Totally got rid of hot flushes and felt great but last week..been on this for 6 weeks, the horrible heavy head and heaviness and fatigue has returned. What do you think? Should my patch be increased.

Comments

  • KazKaz Posts: 461 mod
    Hi. 
    I am perimenopausal had terrible feelings and hot flushes. I have mirena coil but have gone on evorol 50 for estrogen. Totally got rid of hot flushes and felt great but last week..been on this for 6 weeks, the horrible heavy head and heaviness and fatigue has returned. What do you think? Should my patch be increased.
    Hi @MargeSimp67

    Welcome to the forum.

    Six weeks is still quite early on - things will take a while to settle in your system. When I started, I almost immediately felt better, except for a few side effects which calmed down after a couple of months. Then I had a bit of a blip like you. Have you had a review yet? I'd definitely be having a chat with my GP to see if they think an increase is an option.

    It's almost worse when you've had a good spell, then you start feeling a bit rubbish again. Try not to worry too much, but arrange to have that chat if you're feeling awful. 😊


  • Julie20Julie20 Posts: 138 mod
    Hi. 
    I am perimenopausal had terrible feelings and hot flushes. I have mirena coil but have gone on evorol 50 for estrogen. Totally got rid of hot flushes and felt great but last week..been on this for 6 weeks, the horrible heavy head and heaviness and fatigue has returned. What do you think? Should my patch be increased.
    @MargeSimp67
    I also have the mirena coil and I have to say I hate it although it's only been in 2 weeks.  Seeing the gynae next Sunday and hoping they will give me oestrogen to add to it. You do have to give it time to work but I do realise that's hard as we feel so rubbish that we need instant relief.
    Keep at it for at least 3 months and if you still have symptoms then may be request that the HRT is swapped.
    Good luck x
Sign In or Register to comment.